# SDR WVER0716201600007

- Difficulty date: July 16, 2016
- Submitted: July 16, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 28,113 hours, 23,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 FRAME IS CORRODED STRINGER 26-27R.
